How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Amita Your Own Question
Dr.Amita, Doctor (MD)
Category: Pharmacy
Satisfied Customers: 2052
Experience:  MD(Pharmacology)
Type Your Pharmacy Question Here...
Dr.Amita is online now
A new question is answered every 9 seconds

My name is ***** ***** I just had a miscarriage 3 days ago

Customer Question

Hi my name is ***** ***** I just had a miscarriage 3 days ago the baby was 4 weeks. With my first daughter I was in overseas my country turkey I was having pains so went to the doctor my doctor told me that a have a miscarriage risk and gave a tablet I think it was the progesterone tablet when I took the next the was gone and know I have 3 Ye old daughter beautiful and healthy , can take the tablet again with my next pregnancy because the previous miscarriage was the exact pain as my daughter please feeling very worried I do believe if I fall pregnant again I really should use that agin.
Submitted: 5 months ago.
Category: Pharmacy
Expert:  Dr.Amita replied 5 months ago.
Dear MelThanks for your question.Progesterone is widely used for treatment of threatened abortion or miscarriage.There is some evidence that it is useful in women who have recurrent miscarriage but may not be effective in threatened miscarriage otherwise.Still if your doctor feels that you require progesterone for threatened abortion your doctor can prescribe it for you.Please read the WHO document related to the issue.This is my initial answer.Please reply if you need any clarification.

Related Pharmacy Questions